Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 121, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 4, 2012, 7:14 PM MDT for Curry County, Quay County, Roosevelt County, New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2012, 7:14 PM MDT (01:14 UTC)
- Expired
- Aug 4, 2012, 8:00 PM MDT
- In force
- 46 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Curry County, NM, Quay County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 23 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -319 J/kg
- Mixed-layer LCL
- 2719 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
586
WUUS55 KABQ 050114
SVRABQ
NMC009-037-041-050200-
/O.NEW.KABQ.SV.W.0121.120805T0114Z-120805T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
714 PM MDT SAT AUG 4 2012
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CURRY COUNTY IN EAST CENTRAL NEW MEXICO
SOUTH CENTRAL QUAY COUNTY IN EAST CENTRAL NEW MEXICO
EXTREME NORTHWESTERN ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 800 PM MDT
* AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF RAGLAND...OR ABOUT 29 MILES SOUTH OF TUCUMCARI...AND
MOVING NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
QUAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3503 10371 3504 10356 3475 10333 3467 10345
3460 10386 3476 10399
TIME...MOT...LOC 0114Z 245DEG 15KT 3476 10381
$$
SHOEMAKE1 follow-up statement
651
WWUS55 KABQ 050140
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
740 PM MDT SAT AUG 4 2012
NMC009-037-041-050200-
/O.CON.KABQ.SV.W.0121.000000T0000Z-120805T0200Z/
CURRY-QUAY-ROOSEVELT-
740 PM MDT SAT AUG 4 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROOSEVELT...
SOUTH CENTRAL QUAY AND CENTRAL CURRY COUNTIES UNTIL 800 PM MDT...
AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR RAGLAND...OR ABOUT 26 MILES SOUTH OF TUCUMCARI...MOVING
NORTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
QUAY...
LINGO...
OASIS STATE PARK...
CAUSEY...
FORREST...
ARCH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE IN
ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3503 10371 3504 10356 3475 10333 3467 10345
3460 10386 3476 10399
TIME...MOT...LOC 0139Z 245DEG 15KT 3480 10369
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 6:32 PM MDT, 42 minutes earlier.
Area forecast discussion, Aug 4, 6:32 PM MDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 632 PM MDT SAT AUG 4 2012 .AVIATION... 00Z TAF CYCLE BACK DOOR COLD FRONT AND ITS EFFECT ON WINDS AND THUNDERSTORM ACTIVITY TO BE MAIN WEATHER STORY FOR TONIGHT. INITIALLY THROUGH ABOUT 03 OR 04Z STRONG TO MARGINALLY SEVERE TSRA WILL BE ONGOING NE OF A LINE FROM SANTA ROSA TO KROW...BUT CHAVES AND ROOSEVELT COUNTY PORTIONS OF THIS AREA WILL SEE BEST CHANCE STRONG STORMS AFTER ABOUT 01Z. SOME INSTANCES OF HAIL TO PENNY OR QUARTER SIZE LIKELY. FRONT WILL ALSO BE THE FOCUS FOR FAIRLY WIDESPREAD CONVECTION FROM CENTRAL MT CHAIN TO PECOS RIVER VALLEY THROUGH THE EVENING. FRONT TO CONTINUE STEADILY SOUTH AND WEST INTO SOUTHEAST PLAINS AND MIDDLE TO LOWER RIO GRANDE VALLEY AREA WITH LATTER AREA EXPERIENCING STRONG E WINDS IN THE 20 TO 30 KT RANGE AND GUSTS BETWEEN 35 AND 45 KTS STARTING BETWEEN 0130Z AND 03Z...CONTINUING UNTIL SOMETIME BETWEEN 08Z AND 11Z BEFORE DIMINISHING SOMEWHAT. THUS AWW LIKELY NEEDED IN ABQ VCNTY FROM MID EVE UNTIL A FEW HOURS PAST MIDNIGHT. CONVECTION WEST OF RIO GRANDE VALLEY LIKELY TO BE MAINLY SCT TO AT TIMES ISOLD. HEAVY RAIN MORE LIKELY NEAR AND ESPECIALLY E OF RIO GRANDE. AREAS OF MVFR CONDITIONS EXPECTED WITH THE STRONGER STORMS AND LATE TONIGHT IN THE E SLOPES OF CENTRAL MTN CHAIN AND E INTO SOME OF ADJACENT HIGHLANDS TO THE E. STORM STRENGTH TO DIMINISH SOME AFTER ABOUT 06 OR 07Z. 43 && .PREV DISCUSSION...318 PM MDT SAT AUG 4 2012... BACKDOOR COLD FRONT CURRENTLY LOCATED UP ALONG THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS SOUTH TO MILAGRO...THEN SOUTHEAST TO PORTALES. SCATTERED THUNDERSTORMS FIRING OVER THE EASTERN PEAKS AND SLOPES OF THE SANGRES AND ALONG THE CENTRAL HIGHLANDS SOUTH TO THE SOUTH CENTRAL MTNS. THE FRONT WILL SURGE WESTWARD THIS EVENING...INTO THE CENTRAL VALLEYS. GIVEN LATEST MODEL GUIDANCE AS WELL AS PROGGED PRESSURE DIFFERENCES FROM NORTHEAST TO SOUTHWEST NM INDICATING ADVISORY SPEEDS FOR THE MIDDLE RIO GRANDE VALLEY TONIGHT. AS A RESULT...DECIDED ON WIND ADVISORY FOR THE MIDDLE RIO GRANDE VALLEY...MAINLY DOWNWIND OF TIJERAS CANYON AND FOR THE PLACITAS AREA...ALTHOUGH THE NAM12 SUGGESTING A STRONG SURGE NEAR CREST LEVEL/H7 WHICH WOULD FAVOR THE WESTERN SANDIA MOUNTAIN FOOTHILLS AS WELL. GFS ON THE OTHER HAND NOT NEAR AS DEEP WITH A LIGHT SOUTHERLY WIND AT 700 MB OVERNIGHT. 12Z KDEN SOUNDING WOULD SUGGEST THAT THE NAM MAY BE ON TO SOMETHING AND THAT THE EAST WINDS WILL SPILL OVER THE TOP OF THE SANDIA MOUNTAIN CREST LATE TONIGHT. LOW LEVEL ELY PUSH SHOULD KEEP ISOLATED TO SCT SHOWERS AND STORMS GOING OVERNIGHT WITH THE POTENTIAL FOR LOCALLY HEAVY RAIN FROM CENTRAL MOUNTAINS EAST THIS EVENING. A STRONG STORM OR TWO IS ALSO POSSIBLE ALONG/NEAR THE FRONT GIVEN THE STRONG VERTICAL WIND SHEAR PROFILE...WITH HAIL BEING THE MAIN THREAT. FRONT PUSHES WEST TO THE NM/AZ BORDER BY SUNRISE SUNDAY...SETTING THE STAGE FOR ANOTHER ACTIVE WEATHER DAY. MAIN AREA OF CONVECTION IS EXPECTED NORTHWEST OF A GLENWOOD TO CLAYTON LINE. NAM12 HAS BACKED OFF ON INSTABILITY/LIFTED INDEX VALUES SOMEWHAT FOR SUNDAY AFTERNOON. THE COOLER AIRMASS AND SCATTERED TO BROKEN CLOUD COVER TYPICALLY SPELL A LATE START TO WHAT SHOULD TURN OUT TO BE A VERY ACTIVE LATE AFTERNOON AND EARLY EVENING FOR THE WEST AND NORTHWEST ZONES. DECIDED ON A FLASH FLOOD WATCH FOR THE WESTERN AND NORTHWESTERN MOUNTAINS AND VALLEYS...WITH THE LIKELIHOOD OF BACKDOOR COLD FRONT STALLING NEAR THE CONTINENTAL DIVIDE SUNDAY MORNING...SETTING UP STRONG SURFACE CONVERGENCE TO EASILY GET NUMEROUS STORMS GOING. WEAK STEERING LEVEL FLOW OF AROUND 10 KTS AND RECENT HEAVY RAINS OVER WRN AND NWRN NM WILL MAKE THIS AREA MORE PRONE TO LOCALIZED FLASH FLOODING SUNDAY AFTERNOON AND EVENING. ELSEWHERE...FLASH FLOODING REMAINS A CONCERN DUE TO THE WEEK FLOW AND PRECIPITABLE WATER VALUES OF OVER ONE INCH...BUT TOUGH TO PICK OUT ANY PARTICULAR AREA OUTSIDE OF A BURN SCAR THAT MAY HAVE AN ELEVATED RISK DUE TO METEOROLOGICAL FACTORS. LATER SHIFTS MAY NEED EXPAND THE FLASH FLOOD WATCH FARTHER EAST IF APPARENT SFC BOUNDARIES SET UP FROM TODAY'S ROUND OF CONVECTION. CENTER OF THE UPPER LEVEL HIGH EARNS ITS NAME DURING THE COMING WEEK. THE HIGH MOVES TO JUST WEST OF THE FOUR CORNERS MONDAY AND REMAINS NEARLY STATIONARY THROUGH THE REMAINDER OF THE WEEK. PLENTY OF RESIDUAL MOISTURE EXPECTED TO FIRE UP ROUNDS OF MAINLY MOUNTAIN CONVECTION EACH AFTERNOON...WITH THE POTENTIAL OF ISOLATED STORMS MOVING OUT OVER LOWER ELEVATIONS IN A SOUTHEAST DIRECTION MONDAY...DUE SOUTH TUESDAY...THEN SOUTHWEST OR WEST MID- WEEK. 33 && .FIRE WEATHER... BACK DOOR COLD FRONT PLUNGING SOUTH AND WESTWARD ACROSS PORTIONS OF THE FORECAST AREA TODAY. MAIN BOUNDARY EXTENDS FROM NEAR PORTALES UP TO SANTA ROSA AND ABUTTING UP TO THE EAST SLOPES OF THE SANGRES. THIS FRONT WILL DRIVE FURTHER SOUTH AND WEST REST OF TODAY INTO TONIGHT. LOOKING AT SOME GUSTIER GAP WINDS ALONG THE CENTRAL MOUNTAIN CHAIN WITH GUSTS BETWEEN 40 TO POSSIBLY EVEN 50 MPH NEAR THE TIJERAS/ALBUQUERQUE GAP. LESS MOISTURE TO WORK WITH IN THE WEST...ESPECIALLY NORTHWEST WITH MORE ABUNDANT MOISTURE CENTRAL MOUNTAINS EASTWARD. THUS...WETTING RAIN WILL BE MORE PREVALENT THERE. DUE TO THE FRONTAL PUSH...THE BEST DYNAMICS COMBINED WITH MOISTURE WILL SHIFT WESTWARD ON SUNDAY. LOOK FOR WETTING RAINFALL ALONG THE CONTINENTAL DIVIDE TO THE CENTRAL MOUNTAINS FAVORING THE NORTH CENTRAL MOUNTAINS AND NORTHWEST THIRD OF THE AREA. UPPER HIGH WILL BE CENTERED OVER NORTH CENTRAL TEXAS. THE MODELS STILL POINT TOWARDS AN UPPER HIGH MIGRATION EASTWARD TO OVER OR NEAR THE FOUR CORNERS REGION THE EARLIER HALF OF NEXT WEEK. RECYCLING IN THE FORM IF ISOLATED TO SCATTERED THUNDERSTORMS IS EXPECTED MONDAY AND TUESDAY. TEMPERATURES WILL ALSO BE ON THE WARMER SIDE. HUMIDITIES COULD FALL INTO THE TEENS FOR A SHORT WHILE ACROSS THE FOUR CORNERS REGION AS WELL AS LOWER/MID RIO GRANDE VALLEY AND EASTERN PLAINS DURING THIS PERIOD. DEPENDING ON THE POSITION OF THE UPPER HIGH AND PERHAPS SOME SORT OF BACK DOOR INFLUENCE...WEDNESDAY COULD SEE AN UPTICK IN STORM COVERAGE. RIGHT NOW...THE MODELS INFLUENCE SOUTHERN AND EASTERN AREAS AND THE LATEST GFS IS MORE BULLISH THAN THE ECMWF. SO WILL HAVE TO SEE ON THAT. MODELS GET DRIER THURSDAY/FRIDAY OF NEXT WEEK AS THE UPPER HIGH REMAINS OVER SOME PORTION OF THE FOUR CORNERS AREA. AT THE SAME TIME A MID LEVEL DRY SLOT OR DRY INTRUSION SHOULD MAKE ITS WAY IN FROM OVER THE HIGH PLAINS AND START TO REDUCE THUNDERSTORM DEVELOPMENT ACCORDINGLY. TEMPERATURES WOULD MOST LIKELY REMAIN ABOVE NORMAL. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ501>507-510-511-517. WIND ADVISORY UNTIL 9 AM MDT SUNDAY FOR THE FOLLOWING ZONES... NMZ519. &&
Hazardous weather outlook, Aug 4, 6:00 AM MDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SAT AUG 4 2012 NMZ501>540-051200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL DIVE SOUTH ACROSS THE EASTERN PLAINS TODAY. AREAS OF HEAVY RAIN MAY DEVELOP ALONG AND BEHIND THE FRONT THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND JUST NORTH OF INTERSTATE 40. LOCALIZED FLOODING IS POSSIBLE. VISIBILITIES MAY BE REDUCED FOR THOSE TRAVELLING ALONG INTERSTATE 40. ADDITIONALLY...AN ISOLATED STRONG STORM WITH SMALL HAIL AND GUSTY WINDS IS ALSO POSSIBLE ACROSS THE EAST CENTRAL PLAINS. TONIGHT...THE FRONT WILL PUSH WESTWARD THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN. EAST CANYON WIND GUSTS UP TO 50 MPH ARE POSSIBLE IN THE RIO GRANDE VALLEY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN ON SUNDAY AFTERNOON AND EVENING. HIGH RAIN RATES ARE POSSIBLE WHICH MAY CAUSE LOCALIZED AREAS OF FLASH FLOODING. EARLY NEXT WEEK...DAILY ROUNDS OF SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE HIGH TERRAIN WILL BE THE RULE. SLOW MOVING THUNDERSTORMS MAY RESULT IN LOCALLY HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 34
In the hours before
Special weather statement, Aug 4, 4:38 PM MDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 438 PM MDT SAT AUG 4 2012 NMZ533-042330- GUADALUPE COUNTY- 438 PM MDT SAT AUG 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE COUNTY THROUGH 530 PM MDT... AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF PASTURA...OR ABOUT 13 MILES SOUTHWEST OF SANTA ROSA...MOVING NORTH AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...SANTA ROSA...PUERTO DE LUNA... SANTA ROSA LAKE STATE PARK AND COLONIAS. THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 262 AND 286... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3518 10488 3510 10443 3469 10472 3475 10492 TIME...MOT...LOC 2238Z 194DEG 18KT 3481 10481 SHOEMAKE
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 6:30 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 45 min |
| Aug 4, 7:25 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Aug 4, 8:00 PM MDT | Special Weather Statement | ABQ | Curry | 30 min |
| Aug 4, 8:32 PM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Aug 4, 11:27 PM MDT | Areal Flood Advisory | ABQ | Socorro | 108 min |
| Aug 5, 2:13 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
| Aug 5, 2:53 PM MDT | Flash Flood Warning | ABQ | Cibola, McKinley | 2 hr |
| Aug 5, 4:37 PM MDT | Areal Flood Advisory | ABQ | Catron | 113 min |
| Aug 5, 4:57 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.